Previous |  Up |  Next


$\Cal A$-harmonic function; Hausdorff measure; Fusion problem
Let $F$ be a relatively closed subset of a Euclidean domain $\Omega$. We investigate when solutions $u$ to certain elliptic equations on $\Omega\setminus F$ are restrictions of solutions on all of $\Omega$. Specifically, we show that if $\partial F$ is not too large, and $u$ has a suitable decay rate near $F$, then $u$ can be so extended.
[1] Falconer K.J.: Geometry of Fractal Sets. Cambridge Univ. Press, Cambridge, 1985. MR 0867284 | Zbl 0587.28004
[2] Heinonen J., Kilpeläinen T., Martio O.: Nonlinear Potential Theory of Degenerate Elliptic Equations. Oxford Univ. Press, Oxford, 1993. MR 1207810
[3] Kilpeläinen T.: A Radó type theorem for $p$-harmonic functions in the plane. Electr. J. Diff. Eqns. 9 (1994), electronic. MR 1303907
[4] Kilpeläinen T., Koskela P., Martio O.: On the fusion problem for degenerate elliptic equations. Comm. P.D.E. 20 (1995), 485-497. MR 1318078
[5] Koskela P., Martio O.: Removability theorems for solutions of degenerate elliptic partial differential equations. Ark. Mat. 31 (1993), 339-353. MR 1263558 | Zbl 0845.35015
[6] Král J.: Some extension results concerning harmonic functions. J. London Math. Soc. 28 (1983), 62-70. MR 0703465
[7] Miller K.: Non-unique continuation for certain ODE's in Hilbert space and for uniformly parabolic and elliptic equations in self-adjoint divergence form. in Symposium on non-well-posed problems and logarithmic convexity, ed. R.J. Knops, Lecture Notes in Math. 316, pp.85-101, Springer-Verlag, Berlin, 1973. MR 0393783 | Zbl 0265.35019
Partner of
EuDML logo